default search action
"A criterion for finite lattice coverings."
Uwe Schnell, Achill Schürmann (2002)
- Uwe Schnell, Achill Schürmann:
A criterion for finite lattice coverings. Period. Math. Hung. 45(1-2): 131-134 (2002)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.